Multiplicity of Solutions for a Class of Kirchhoff–Poisson Type Problem
Ziqi Deng,
Xilin Dou and
Douglas R. Anderson
Abstract and Applied Analysis, 2024, vol. 2024, 1-9
Abstract:
In this paper, we use the fountain theorems to investigate a class of nonlinear Kirchhoff–Poisson type problem. When the nonlinearity f satisfies the Ambrosetti–Rabinowitz’s 4-superlinearity condition, or under some weaker superlinearity condition, we establish two theorems concerning with the existence of infinitely many solutions.
Date: 2024
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2024/7034904.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2024/7034904.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:7034904
DOI: 10.1155/2024/7034904
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().